# SDR 03FDEA01799

- Difficulty date: October 24, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 41,624 hours, 17,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: EADSRS72491521
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEM MX REPORTS A .8 CRACK IN THE LT LOWER WING SKIN AT RIB 11.  COMPLIED WITH WORK CARD T6-5710-66977 WRI 57105494 AT CWF BY INSTALLING NEW DOUBLER PER EA6-5710-66977 PT3 AND AIRBUS DRAWING R57249152 AND EA6-5710-73414A AND NRC S00002.
